# SDR GTIA2023071037319

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 16,954 hours, 7,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR REQ SVC.-SVCD R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
